# SDR CA961216032

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolts
- Part number: 92368
- Condition: Corroded
- Location: Prop Barrel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS IN SHOP FOR COMPLIANCE WITH AD 81-13-06R2 INSPECTION. THE SHANKS OF THE BARREL BOLTS WERE FOUND CORRODED. THE BOLTS WERE REPLACED. THE LEADING EDGES OF THE BLADES WERE FOUND WITH SPRAY CUTS. THE CUTS WERE FILLED AND THE BLADES ALODINED AND BALANCED.
